# SDR R61A2024090900385

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 21,104 hours, 14,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1708722901
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CFIII AFT CARGO FR80 STR27-28R FOUND CORRODED ANGLE BRACKET.  CORRODED ANGLE BRACKET ON CFIII AFT CARGO FR80 STR27-28R REMOVED AND REPLACED IAW SRM 51-41-01.
